Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hair fall, taking avodart tablets, face swollen, taken ecophane, have ulcerative colitis, using asacol

Hi, I am a 29-years-old man . Recently I have been using Avodart tablets for my hair loss treatment for 1 month and now I have my face swellen and darkened under my eyes. I also have taken Ecophane for this treatment during this period and since I have ulcerative colitis , I am also using ASACOL and Azathiopryne tablets. I will appreciate your help if you let me know what the cause of this is. Thanks in advance Ramtin
Asked On : Sat, 5 May 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi swelling of the face can be due to ur ukcerative colitis drugs especially azathioprine drug.first avoid that drug and then atarax 25 mg at night.alaspan in the morning antibiotic twice daily and oral steriods for short course can be used.once swelling subsides the darkness under the eyes is subsided.if no response use evion cream twice daily.
Answered: Fri, 8 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor